Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Menopause, Premarin, footpain

Posted by Rachael T. on 4/21/03 at 22:29 (116764)

Doctors - on the treatments, symptoms board - there has been talk regarding footpain & menopause. I have been made aware that a certain hormone softens, relaxes the pelvis during menopause - & also does the same to the feet. Does Premarin or another HRT counteract this or 'influence' such relaxation of these muscles? Please advise any info on this question or a website that info could be obtained.

Re: Menopause, Premarin, footpain

kay on 4/22/03 at 08:48 (116795)

wooo hooo Racheal, a few more years and I could have relief?

Sorry to butt into this question since I am not a doctor but I couldn't resist. Nothing I hear surprises me anymore. I read one person here went on a muscle relazer for 3-4 months and her feet stopped hurting.

Re: Menopause, Premarin, footpain

Mar on 4/22/03 at 20:20 (116869)

Yikes - I hadn;t thought of this one - I'm with you Kay - a few more years and maybe we'll have relief!! Mar